# SDR GTIA2017071202070

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 22,311 hours, 9,651 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Condition: Torn
- Location: Wing Root
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

ACFT VIBRATION & LOUD CLICKING FOUND BETWEEN ROW 12 & 13.  HEARD & FELT DURING CLIMB & ENROUTE PORTIONS OF FLIGHT.  AN ODOR OF BURNING HAIR WAS ASSOCIATED WITH THE VIBRATION. VIBRATION FELT IN THE FLOOR UP TO ROW 3, BUT PRONOUNCED AT 12 & 13 . COMPLIED WITH CONDITION INSPECTION IAW AMM 05-50-00-810-801-A.  APPLIED NEW SPEED TAPE IAW  MWI 226743202 SEAL TORN ON TOP OF LEFT WING ROOT IAW. SRM 53-30-11.
